# SDR SWAA2023071176890

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 66,547 hours, 41,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CHARGER LEFT AFT C/B OUT; WILL NOT RESET<[01] FOUND EMERGENCY LIGHT BATTERY CHARGERS BAD. R & R CHARGER AND BATTERY PACK PER MM 33-51-06.
